You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If you need an accessible version of this item please contact JSTOR User Support
The Classification of Simply Connected Manifolds of Positive Scalar Curvature
Mikhael Gromov and H. Blaine Lawson, Jr.
Annals of Mathematics
Second Series, Vol. 111, No. 3 (May, 1980), pp. 423-434
Published by: Annals of Mathematics
Stable URL: http://www.jstor.org/stable/1971103
Page Count: 12